Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 235731, 8 pages
Research Article

An Illusion: “A Suzuki Type Coupled Fixed Point Theorem”

1Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, Atilim University, İncek 06836, Ankara, Turkey
3Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
4University of Jaén, Campus las Lagunillas s/n, 23071 Jaén, Spain

Received 31 May 2014; Accepted 26 June 2014; Published 27 August 2014

Academic Editor: Wei-Shih Du

Copyright © 2014 Hamed H. Alsulami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamed H. Alsulami, Erdal Karapınar, Marwan A. Kutbi, and Antonio-Francisco Roldán-López-de-Hierro, “An Illusion: “A Suzuki Type Coupled Fixed Point Theorem”,” Abstract and Applied Analysis, vol. 2014, Article ID 235731, 8 pages, 2014.